# SDR COMA2010111850235

- Difficulty date: November 6, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 33,966 hours, 29,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017595
- Condition: Corroded
- Location: Fuselage
- Part time: 33,966 hours, 29,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AT FS 280 LBL 9.  REPLACED IAW REO 601R-53-11-926.
